# SDR SWAA096483

- Difficulty date: October 8, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 48,393 hours, 40,111 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2312
- Part serial: 7924
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDSHIELD DELAMINATED.  ARCED AND CRACKED DURING FLIGHT AT FL 340.  REMOVED AND REPLACED L1 WINDOW PER MM.
